# SDR QXEA0100953

- Difficulty date: May 30, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - REAR PRESSURE BULKHEAD, FORWARD SIDE, BEAM III, CRACKED IN UPPER ATTACH FLANGE RADIUS, BETWEEN BL425L AND BL425R. REPAIRED.
